# SDR HALA2010011600032

- Difficulty date: January 16, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 29,962 hours, 5,739 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4077880908
- Part serial: 02383227
- Condition: Inoperative
- Location: Cockpit
- Part time: 20,670 hours, 4,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 1 MCDU, NO DISPLAY.  REPLACED NR 1 MCDU.  OPS CHECK OK PER M/M 34-61-00.
